Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Attaching handlebodies to 3–manifolds

Marc Lackenby

Geometry & Topology 6 (2002) 889–904
Bibliography
1 A Basmajian, Tubular neighborhoods of totally geodesic hypersurfaces in hyperbolic manifolds, Invent. Math. 117 (1994) 207 MR1273264
2 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
3 , Travaux de Thurston sur les surfaces, Astérisque 66, Société Mathématique de France (1979) 284 MR568308
4 S Gallot, D Hulin, J Lafontaine, Riemannian geometry, Universitext, Springer (2004) MR2088027
5 J Hass, Minimal surfaces in manifolds with $S^1$ actions and the simple loop conjecture for Seifert fibered spaces, Proc. Amer. Math. Soc. 99 (1987) 383 MR870806
6 J Hass, J H Rubinstein, S Wang, Boundary slopes of immersed surfaces in 3–manifolds, J. Differential Geom. 52 (1999) 303 MR1758298
7 J Hass, S Wang, Q Zhou, On finiteness of the number of boundary slopes of immersed surfaces in 3–manifolds, Proc. Amer. Math. Soc. 130 (2002) 1851 MR1887034
8 C D Hodgson, S P Kerckhoff, Universal bounds for hyperbolic Dehn surgery, Ann. of Math. $(2)$ 162 (2005) 367 MR2178964
9 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
10 H Masur, Measured foliations and handlebodies, Ergodic Theory Dynam. Systems 6 (1986) 99 MR837978
11 J W Morgan, On Thurston's uniformization theorem for three-dimensional manifolds, from: "The Smith conjecture (New York, 1979)", Pure Appl. Math. 112, Academic Press (1984) 37 MR758464
12 M Scharlemann, Y Q Wu, Hyperbolic manifolds and degenerating handle additions, J. Austral. Math. Soc. Ser. A 55 (1993) 72 MR1231695
13 W P Thurston, The Geometry and Topology of 3–manifolds, Princeton University (1980)
14 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. $($N.S.$)$ 19 (1988) 417 MR956596